一类三阶微分系统三点边值问题的正解  

Positive solutions for a third-order ordinary differential system of three-point boundary value problem

在线阅读下载全文

作  者:王彩勋[1] 

机构地区:[1]青海大学基础部,青海西宁810016

出  处:《青海大学学报(自然科学版)》2016年第2期67-71,共5页Journal of Qinghai University(Natural Science)

基  金:青海大学中青年科研基金项目(2014-QGY-28);青海大学123高层次人才培养工程

摘  要:利用乘积锥上的不动点指数定理,研究了一类三阶微分系统三点边值问题正解的存在性,其中一个方程的非线性项是超线性的;另一个方程的非线性项是次线性的。并举例加以说明。By using the fixed point index theory on product cone, the existence of positive solutions for a third - order ordinary differential system of three - point boundary value problem was proofed. The nonlinear term of an equation is superlinear but is sublinear in another equation. An example is also given to illustrate the main result.

关 键 词:三阶 乘积锥 不动点指数 正解 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象